# SDR AALA2020042219013

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 33,785 hours, 13,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11419
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED. REPAIRED VAPOR BARRIER PER AARD  57-10-10-9 AND SRM 57-10-10-2R-2.
